# SDR C77A20160328002

- Difficulty date: March 28, 2016
- Submitted: March 29, 2016
- Operation: Air carrier
- Aircraft: N625CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000225
- Aircraft time: 21,885 hours, 12,574 cycles
- System (JASC): 5240 · Service Doors
- Part: Gusset
- Part number: 17069521003
- Condition: Gouged
- Location: R2 Door
- Part time: 21,885 hours, 12,574 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THIS EO IS BEING ISSUED TO PROVIDE INSTRUCTIONS TO ACCOMPLISH THE PERMANENT REPAIR OF GOUGE DAMAGE TO THE R2 DOOR INTERNAL GUSSET PLATE.  THE APPROX DAMAGE DIMENSIONS ARE AS FOLLOWS, 1.2 INCH X .5 INCH TO A MAX DEPTH OF .017 INCHES DEEP.  RECEIVED A PERMANENT REPAIR IN THE FORM OF ETD 2016-170-030125 TO BLEND OUT THE DAMAGE & INSTALL A REPAIR DOUBLER.  BECAUSE THE R2 DOOR IS A PSE & FCS, ACCOMPLISHMENT OF THIS EO HAS BEEN CLASSIFIED AS A MAJOR REPAIR DUE TO STRENGTH RESTORATION.  FOLLOW UP INSPECTIONS WILL BE ACCOMPLISHED ON EO E175-52MR-004.1 IAW TASK 52-40-001-0003, EXTERNAL GVI THRESHOLD OF 40000FC, INTERVAL OF 5800FC.  ACCOMPLISHMENT OF THIS REPAIR IS ON EO E175-52MR-004 UNDER WO 2048147.
